Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 48, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Jul 9, 2021, 3:36 AM EDT. It took effect at Jul 9, 2021, 2:00 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2021, 3:36 AM EDT (07:36 UTC)
- In effect from
- Jul 9, 2021, 2:00 PM EDT
- Expired
- Jul 10, 2021, 2:46 PM EDT
- In force
- 25 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
757 WHUS71 KGYX 090736 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 336 AM EDT Fri Jul 9 2021 ANZ150>152-154-092145- /O.UPG.KGYX.GL.A.0020.210709T1800Z-210710T0600Z/ /O.NEW.KGYX.SC.Y.0048.210709T1800Z-210710T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 336 AM EDT Fri Jul 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 PM this afternoon to 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The remnants of Tropical Storm Elsa will pass through the Gulf of Maine today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
945 WHUS71 KGYX 091504 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1104 AM EDT Fri Jul 9 2021 ANZ150>152-154-100400- /O.CON.KGYX.SC.Y.0048.210709T1800Z-210710T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1104 AM EDT Fri Jul 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The remnants of Tropical Storm Elsa will pass through the Gulf of Maine today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
877 WHUS71 KGYX 091909 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 309 PM EDT Fri Jul 9 2021 ANZ150>152-154-100400- /O.CON.KGYX.SC.Y.0048.000000T0000Z-210710T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 309 PM EDT Fri Jul 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Remnants of Tropical Storm Elsa will pass through the Gulf of Maine this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
647 WHUS71 KGYX 092337 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 737 PM EDT Fri Jul 9 2021 ANZ151-100045- /O.CAN.KGYX.SC.Y.0048.000000T0000Z-210710T0600Z/ Penobscot Bay- 737 PM EDT Fri Jul 9 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ150-152-154-101345- /O.EXT.KGYX.SC.Y.0048.000000T0000Z-210710T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 737 PM EDT Fri Jul 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...West to northwest winds 10 to 20 kt with gusts up to 25 kt diminishing late tonight and Saturday. Seas 4 to 8 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
618 WHUS71 KGYX 100736 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 336 AM EDT Sat Jul 10 2021 ANZ150-152-154-102100- /O.CON.KGYX.SC.Y.0048.000000T0000Z-210710T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 336 AM EDT Sat Jul 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Seas 4 to 7 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
208 WHUS71 KGYX 101846 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 246 PM EDT Sat Jul 10 2021 ANZ150-152-154-102000- /O.CAN.KGYX.SC.Y.0048.000000T0000Z-210710T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 246 PM EDT Sat Jul 10 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have generally dropped below 5 feet and are expected to continue to subside through this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 11:00 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 8, 11:00 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1100 PM EDT Thu Jul 8 2021
.SYNOPSIS...
Tropical Storm Elsa will approach the region tonight with
showers and thunderstorms overspreading the area. As this storm
passes just south of the region on Friday...very heavy rain is
expected across the region with flash flooding possible. Some
gusty winds are possible along the coast along with large
breaking waves. The remnants of the tropical storm will depart
the region Friday night and Saturday with seasonable
temperatures and dry weather expected this weekend.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
1100 PM Update...
There are very few changes to the track or forecast philosophy
in terms of TC Elsa this evening (see latest updates from the
National Hurricane Center). The surface pressure within the
storm has dropped 4 mb in the last 6 hours and a portion of the
storm will continue to emerge over water late this evening.
Well ahead of this system, showers and isolated thunderstorms
continue to move northeast across the region. Much of the
precipitation weakened during the evening hours as it entered
New Hampshire and western Maine, however as we head into the
overnight period, more significant shower activity will enter
the region from southern New England per latest HRRR solution.
Made some minor adjustments to pops, dew points, winds and
lowered temperatures a tad per latest conditions and near term
mesoscale models. Temperatures will remain relatively steady
throughout the night and may actually rise over some areas.
Otherwise, very little in the way of changes to this updated
forecast package.
Prev Disc...
High pressure over Quebec will shift into the Canadian
Maritimes tonight while a stalled boundary over southern New
England lifts northward as a warm front. Warm frontal ascent
will be aided by dynamic lift from the right rear entrance of an
upper jet along with an approaching mid/upper level trough.
Some elevated instability along with warm cloud depths will aid
in rainfall efficiency with periods of moderate to heavy rain
expected overnight with embedded thunderstorms.
The axis of heaviest rainfall tonight still looks to remain to
our northwest with current QPF forecasts of around 1 inch in the
mountains to half an inch towards the coast before the remnants
of Elsa track through the area Friday morning. However, given
the convective nature of precipitation through this evening
locally heavier amounts are possible in thunderstorms. Lowering
ceilings and increasing low level moisture will lead to areas
of reduced visibility in fog and moderate to heavy rain. Lows
tonight will range from the 50s north to 60s south.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Remnants of Tropical Storm Elsa Brings Heavy Rain to the
Region...
Tropical Storm Elsa will undergo extra-tropical transition as the
system crosses southern New England around mid-day tomorrow. The
primary threat with this system as it tracks into the Gulf of Maine
tomorrow afternoon will be very heavy rainfall across the region
focused along the foothills through the coast. Heavy rain is
expected to move into southern New Hampshire around 11 AM with
rainfall rates approaching 1 inch per hour. The system will
accelerate northeastward spreading heavy rain into southern
Maine between 12 pm to 2 pm with rainfall rates exceeding 1 inch
per hour. This heavy rain will continue to spread northeast
into the Capital District of Maine around 4 PM while the back
edge of the rain will be clearing through New Hampshire. Between
6 to 8 PM the system will be pulling away from the area as it
accelerates towards the Canadian Maritimes.
There is a strong likelihood that some areas will experience
rainfall rates of 1+ inches per hour for more than one hour.
This can be seen well in the 3 hour QPF products within the 12Z
HREF. The ensemble max 3 hour rainfall, which is a ballpark
worse case scenario, paints a broad area south of the mountains
with 3 hour max QPF in the 1.5 to 3 inch range with local
amounts to 4-5 inches. The ensemble mean 3 hour QPF paints a
more narrow area of 1 to 2 inches in 3 hours while the
probability matched mean 3 hour QPF hones in on the coast with 2
to 3 inches to locally 4 inches. Thus, the concern remains that
areas currently within the Flash Flood Watch could see upwards
of 3 inches of rain in a 3 hour period, which will exceed flash
flood guidance in some areas, particularly urban centers. The
one factor that will help mitigate flooding concerns is that the
remnants of Elsa are expected to accelerate through the area
minimizing the duration of heavy rainfall rates.
There remains good consensus within the 12Z model suite that the
heaviest rain from Elsa will stay south of the mountains with
no current changes to the Flash Flood Watch. Total QPF from
tonight through Friday night will range from 1.5 to 2 inches in
the mountains with locally high amounts along southeast facing
slopes. From the foothills to the coast total QPF will range
from 2 to 3.5 inches with local amounts approaching 4-5 inches.
Winds: Given the slight southward shift in the NHC track for
Elsa /and the consensus of the guidance/ the potential for
significant wind gusts is reduced. Current forecast package
depicts gusts remaining below 30mph along the coast throughout
the event as the direction remains from the northeast. A
northward change to storm track would bring the potential for a
period of stronger /30-40 mph gusts/ along the Midcoast for a
period late Friday morning through mid afternoon. However...this
is not currently the most likely outcome.
Elsa pulls away from the area Friday evening with rain ending by
sunset and relatively light northwest winds behind the system.
Relatively light winds and ample low level moisture will make
for areas fog Friday night.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
High Impact Weather Potential:
* Confidence too low to pinpoint severe weather potential...but
thunderstorm potential increases for the second half of the long
term forecast period /Tuesday-Thursday/.
* Building heat and humidity by Wednesday-Thursday of next week.
--Pattern and Implications--
Broad troughing over the eastern United States will open the period
but give way to a cutoff low over the Mid Mississippi Valley which
will allow high pressure over the central Atlantic to build west
into early next week with the mean flow trajectory over our area
backing from northwesterly to southwesterly. This should allow for
a moderating trend through the period with a seasonable summer
pattern unfolding. By the end of the period...the cutoff well to
our west ejects north and east...which will increase the potential
for unsettled weather to end the period.
--Daily Details--
Saturday - Sunday: High pressure builds over the region under
northwest flow aloft with PWATs falling below 1" on Saturday with
the high largely remaining in control through Sunday. Temperatures
look to be seasonable if not a bit below normal on
Saturday /mid-upper 70s/....warming a few degrees into Sunday.
Sunday night - Monday. As mid level low cuts off south of the Great
Lakes...northern stream shortwave passes north of the region Sunday
night into Monday...coaxing lift over stalled frontal boundary south
of our region. This will increase the potential for showers to
build north along the front with additional showers along the cold
front north of our region associated with the shortwave.
Temperatures on Monday look similar to Sunday with increased cloud
cover offsetting a slow increase in temps aloft. Certainly an
increase in humidity will occur over southern sections.
Tuesday - Wednesday: As the east coast ridge begins to build..the
potential exists for shower/storm activity in association with a
northward lifting warm front. Given building heights...forcing will
overall be weak so am not confident in significant convective
coverage. Certainly doesn/t look like a washout through this period
with the bigger story being increasing heat/humidity under warm
advection with high temperatures moving above seasonal norms by
Wednesday /lower 80s north - mid 80s south/.
Thursday: Guidance solutions diverge with their handling of the
cutoff low over the middle of the United States...but are in general
agreement that the ridge over our area will flatten with more
northern stream influence with the potential for shortwave energy in
the westerly flow aloft to bring a round of showers/storms to end
the forecast period. Any end to the warming trend will likely not
reach the region until after this forecast period ends...with
the potential for a hot/humid day on Thursday.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
Short Term...Conditions will deteriorate to IFR/LIFR tonight in
lowering cigs and reduced visibility in heavy rain and fog.
IFR/LIFR will continue through early Friday afternoon across the
area with improving conditions from SW to NE through Friday
evening. The remnants of Tropical Storm Elsa will track along
the Maine coast tomorrow afternoon possibly bringing periods of
wind shear with greatest chances occuring at KHIE and KRKD. Fog
may develop Friday night bringing restrictions again across much
of the area.
Long Term...VFR likely for Saturday-Sunday. Potential for
restrictions in SHRA and embedded TSRA Sunday night / Monday for
southern NH terminals up to PWM. This chance spreads north to
all terminals for Tuesday. Winds are expected to be light
through the period.
&&
.MARINE...
Short Term...Will hold on to gale watches this cycle given the
fact that the southward adjustment in Elsa/s track has reduced
the threat for gale force winds...even over the outer waters.
The current forecast would favor the need for SCAs...but will
allow the evening/overnight shift to make the final call in case
there is a northward adjustment in track.
Long Term...Lingering seas associated with Elsa will fall below
SCA levels during the day on Saturday with headline free
conditions likely on the waters beyond this through Tuesday.
&&
.HYDROLOGY...
NAEFS ensemble shows a 1000 kg /m/s Atmospheric river associated
with remnants of Tropical Storm Elsa moving into the region by 06Z
Friday. This is far above normal (near 30 year return based on
climatology) and more than sufficient moisture to produce
flooding. That said, research has consistently shown that the
AR is insufficient in an of itself to result in flooding. While
the abundant moisture is there, the flow remains from southwest
to northeast, up the coast, keeping it largely perpendicular to
the terrain. For the Whites, the main threat is training storms
as multiple rounds of precipitation move along this river. What
barriers might this moisture encounter to help ring it out?
Most straight forward is the Camden hills, which are easily
exposed to this flow direction, and a hot spot for flash
flooding along the coast. The largest barrier is of course the
White mountains and extending into western Maine. As the low
approaches on Friday winds will tend to curl around and into the
terrain, especially further east in Maine in the upper
Kennebec. Rainfall totals have generally increased in this
region with 2-3 inches now widespread. The third place to watch
for a focus of rainfall is along the coastal front. The
existing stationary front stretching from ME/NH border out into
the Gulf of Maine will try to lift northwards, and as the low
develops south of Block Island, the reinforcing NEly flow will
tend to strengthen the front. The combination of lifting along
the front and convergence as the wind decelerates off the water
makes the coastal corridor a place to watch for flooding as
well. This is nicely highlighted by both the HREF and the
Excessive Rainfall outlook. Here 4-5 inches is possible in a
narrow band.
River flooding: River flows are starting off well below average,
which helps to minimize the risk. Currently guidance from the
Northeast RFC shows the upper Pemi at Woodstock reaching action
stage, and certainly this is one of the flashier basins so the
threat seems reasonable if possibly a bit underdone. Further south
across southern NH the only potential focus for rainfall is along
the coastal boundary where conditions are driest and terrain flat
thus low chance for river issues there. Moving into Maine there are
a few potential areas to highlight. As noted above the upper
Kennebec basin will be a target of continued upslope flow, and the
4.2 inch flood guidance at Skowhegan is certainly within reach.
Along the coastal front the potential for 4-5 inches throws the
Presumpscot river at Westbrook into play for flooding.
Flash Flood Watch: While there are some isolated river flooding
possible, the main threat is for flash flooding with very
efficient rainfall processes, and thus a Flash Flood watch has
been issued. Rainfall rates in excess of 3"/hr are possible
within convective bands over the next few days, which will
quickly overwhelm even the driest conditions.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch from 8 AM EDT Friday through Saturday
morning for MEZ012>014-018>028-033.
High Surf Advisory from 5 PM Friday to 11 AM EDT Saturday for
MEZ023>028.
NH...Flash Flood Watch through Friday evening for NHZ003>015.
High Surf Advisory from 5 PM Friday to 11 AM EDT Saturday for
NHZ014.
MARINE...Gale Watch from Friday afternoon through late Friday night for
ANZ150>152-154.
&&
SYNOPSIS...
NEAR TERM...Cannon
SHORT TERM...Cannon
LONG TERM...Arnott
AVIATION...
MARINE...
HYDROLOGY...Hazardous weather outlook, Jul 9, 3:19 AM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 319 AM EDT Fri Jul 9 2021 NHZ014-101000- Coastal Rockingham- 319 AM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EDT SATURDAY... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023>028-101000- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- 319 AM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EDT SATURDAY... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ003>013-015-101000- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 319 AM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012>014-018>022-033-101000- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Interior Cumberland Highlands- 319 AM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine and western Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Locally heavy downpours are possible within showers and thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-NHZ001-002-101000- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos- 319 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. Locally heavy downpours are possible within showers and thunderstorms this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-101000- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 319 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Near shore waves of 6-8 feet are possible late today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 1:01 PM EDT | Flash Flood Warning | GYX | York | 4 hr |
| Jul 9, 1:10 PM EDT | Flash Flood Warning | GYX | Androscoggin, Cumberland, Sagadahoc, York | 4 hr |
| Jul 9, 3:15 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 4 more | 3 hr |
| Jul 9, 6:27 PM EDT | Areal Flood Advisory | GYX | Cumberland, Kennebec, Knox, Lincoln, Sagadahoc, Somerset and 1 more | 3 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.